I have been taking cortef for 4 months to help my adrenal glands function better. I feel much better, however the last few weeks my knee's have been hurting really bad when they are bent ( like when I'm sitting in a chair ).
Yes, bone, joint pain can be a side effect of Cortef. I suggest that you please see your doctor to have the knee assessed.
- Cortef Information for Consumers
- Cortef Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortef (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2010 • 2 answers
Posted 23 Dec 2011 • 1 answer
Inflammatory Conditions - I need more info on zostavax vaccine as my rheumatologist said it was okay
Posted 8 Apr 2013 • 2 answers
Posted 30 Mar 2014 • 1 answer
Inflammatory Conditions - Intense shoulder pain also feels neck related. Worse when leaning over but
Posted 17 Aug 2014 • 1 answer